Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An asymmetric Putnam-Fuglede theorem for unbounded operators


Author: Jan Stochel
Journal: Proc. Amer. Math. Soc. 129 (2001), 2261-2271
MSC (2000): Primary 47B20; Secondary 47B15
Published electronically: March 20, 2001
MathSciNet review: 1823908
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The intertwining relations between cosubnormal and closed hyponormal (resp. cohyponormal and closed subnormal) operators are studied. In particular, an asymmetric Putnam-Fuglede theorem for unbounded operators is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B20, 47B15

Retrieve articles in all journals with MSC (2000): 47B20, 47B15


Additional Information

Jan Stochel
Affiliation: Instytut Matematyki, Uniwersytet Jagielloński, Kraków, Poland
Email: stochel@im.uj.edu.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06127-5
PII: S 0002-9939(01)06127-5
Keywords: Normal operator, subnormal operator, hyponormal operator, intertwining relation
Received by editor(s): November 1, 1999
Published electronically: March 20, 2001
Additional Notes: This work was supported by KBN grant # 2P03A 041 10.
Dedicated: Dedicated to Professor F.\ H.\ Szafraniec on the occasion of his sixtieth birthday
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2001 American Mathematical Society